# SDR USAA2011021790767

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 34,842 hours, 12,569 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 495
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 34,842 hours, 12,569 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1565 - PHL - EES - CIDS CAUTION LIGHT ON FOR 3-L DOOR.  MAINTENANCE SERVICED LEFT AFT EMERGENCY EXIT DOOR.
